# SDR 2022FA0000308

- Difficulty date: June 23, 2022
- Submitted: June 23, 2022
- Operation: General aviation
- Aircraft: N123SQ
- Make and model: Wndkr AC7
- Aircraft serial: TCQ0904958
- Aircraft time: 151 hours
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 1109930
- Condition: Separated
- Location: Cockpit
- Part time: 151 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON LANDING ON THE GRASS, THE FLIGHT CONTROL HANDLE ON THE STICK SEPARATED AND THE CONTROL STICK WENT FORWARD CAUSING THE AIRCRAFT TO FLIP NOSE OVER. THE RAY ALLEN G101 STICK GRIP IS MADE OF UV AND OIL RESISTENT FOAM AND NYLON. IT SLIDES DIRECTLY ONTO 1' DIAMETER CONTROL STICK WHICH IS INSTALL ON THIS EXPERIMENTAL AIRCRAFT.
